Open Journal of Discrete Mathematics

Vol.2 No.3(2012), Paper ID 21130, 3 pages

DOI:10.4236/ojdm.2012.23018

 

Some New Results on Domination Integrity of Graphs

 

Samir K. Vaidya, Nirang J. Kothari

 

Saurashtra University, Rajkot, India
B. H. Gardi college of Engineering & Technology, Rajkot, India

 

Copyright © 2012 Samir K. Vaidya, Nirang J. Kothari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Vaidya and N. Kothari, "Some New Results on Domination Integrity of Graphs," Open Journal of Discrete Mathematics, Vol. 2 No. 3, 2012, pp. 96-98. doi: 10.4236/ojdm.2012.23018.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.